Authors: Simić, Slobodan 
Zhou, Bo
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Indices of trees with a prescribed diameter
Journal: Applicable Analysis and Discrete Mathematics
Volume: 1
Issue: 2
First page: 446
Last page: 454
Issue Date: 1-Oct-2007
ISSN: 1452-8630
DOI: 10.2298/AADM0702446S
Abstract: 
The index of a graph is is the largest eigenvalue of its adjacency matrix. Let Tn,d be the class of trees with n vertices and diameter d. For all integers n and d with 4 ≤ d ≤ n - 3 we identify in Tn,d the tree with the k-th largest index for all k up to + 1 if d ≤ n - 4, or for all k up to if d = n - 3.
Keywords: Characteristic polynomial | Diameter | Index | Spectrum | Tree
Publisher: School of Electrical Engineering, University of Belgrade
Project: Serbian Ministry of Sciences, Project 144015G
National Natural Science Foundation of China, Project No. 10 671 076

Show full item record

SCOPUSTM   
Citations

9
checked on Feb 5, 2023

Page view(s)

9
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.